RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2015, том 20(36), выпуск 1, страницы 84–100 (Mi thsp98)  

A note on convergence to stationarity of random processes with immigration

A. V. Marynych

Faculty of Cybernetics, Taras Shevchenko National University of Kyiv, 01601 Kyiv, Ukraine

Аннотация: Let $X_1, X_2,\ldots$ be random elements of the Skorokhod space $D(\mathbb{R})$ and $\xi_1, \xi_2, \ldots$ positive random variables such that the pairs $(X_1,\xi_1), (X_2,\xi_2),\ldots$ are independent and identically distributed. The random process $Y(t):=\sum_{k \geq 0}X_{k+1}(t-\xi_1-\ldots-\xi_k){\mathbf{1}}_{\{\xi_1+\ldots+\xi_k\leq t\}}$, $t\in\mathbb{R}$, is called random process with immigration at the epochs of a renewal process. Assuming that the distribution of $\xi_1$ is nonlattice and has finite mean while the process $X_1$ decays sufficiently fast, we prove weak convergence of $(Y(u+t))_{u\in\mathbb{R}}$ as $t\to\infty$ on $D(\mathbb{R})$ endowed with the $J_1$-topology. The present paper continues the line of research initiated in [2, 3]. Unlike the corresponding result in [3] arbitrary dependence between $X_1$ and $\xi_1$ is allowed.

Ключевые слова: Random marked point process, renewal shot noise process, stationary renewal process, weak convergence in the Skorokhod space, processes with immigration.

Финансовая поддержка Номер гранта
Alexander von Humboldt-Stiftung
The work of the author was supported by the Alexander von Humboldt Foundation.


Полный текст: PDF файл (366 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60F05; Secondary 60K05
Язык публикации: английский

Образец цитирования: A. V. Marynych, “A note on convergence to stationarity of random processes with immigration”, Theory Stoch. Process., 20(36):1 (2015), 84–100

Цитирование в формате AMSBIB
\RBibitem{Mar15}
\by A.~V.~Marynych
\paper A note on convergence to stationarity of random processes with immigration
\jour Theory Stoch. Process.
\yr 2015
\vol 20(36)
\issue 1
\pages 84--100
\mathnet{http://mi.mathnet.ru/thsp98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3502397}
\zmath{https://zbmath.org/?q=an:1363.60017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp98
  • http://mi.mathnet.ru/rus/thsp/v20/i1/p84

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:75
    Полный текст:31
    Литература:43
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020